Isospectral problem — 1 articles found.

Spectral rigidity of Hopf surfaces

C. R. Math. Rep. Acad. Sci. Canada Vol. 15 (4) 1993, pp. 131–136
Vol.15 (4) 1993
D. Perrone Details
(Received: 1993-03-31 , Revised: 1993-06-07 )
(Received: 1993-03-31 , Revised: 1993-06-07 )

D. Perrone

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: Hopf surfaces, Isospectral problem, Spectrum of the Laplacian, generalized Hopf manifolds

AMS Subject Classification: Hermitian and K_õhlerian manifolds, 53C55, 58G25

PDF(click to download): Spectral rigidity of Hopf surfaces

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.